IJPAM: Volume 102, No. 3 (2015)

ASYMPTOTIC LAPLACE TRANSFORMS
AND WATSON'S LEMMA

Claudiu Mihai
Department of Mathematics
Daemen College
Amherst, 4380 Main St, Amherst, NY, 14226, USA


Abstract. In this paper we will present yet another definition of the Asymptotic Laplace Transforms which comes to further improve the extension of the Laplace Transforms to all locally integrable function as proposed by G. Lumer and F. Neubrander [#!LN!#]. We will present two new results, one due essentially to the late G. Lumer, results related to the asymptotic expansion of the Laplace Transforms in terms of $\frac{1}{\la}.$

Received: September 12, 2014

AMS Subject Classification:

Key Words and Phrases:

Download paper from here.




DOI: 10.12732/ijpam.v102i3.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 3
Pages: 407 - 419


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).